# SDR REXA2016122702550

- Difficulty date: December 27, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 7,778 hours, 5,205 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Flat
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON GEAR RETRACTION AFTER TAKEOFF WE GOT A GEAR DISAGREEMENT WARNING MESSAGE AND A STEERING INOP CAUTION MESSAGE. THE GEAR DISAGREEMENT WENT AWAY BUT THE STEERING INOP PERSISTED. RAN THE QRH. LANDED SAFELY PERFORMED THE FAULT RESET PROCEDURE ON THE RUNWAY IN DSM. STEERING RETURNED AND WE TAXIED TO THE GATE. GEAR DISAGREE WAS DUE TO FLAT NLG STRUT SEE LOG PAGE 3296248-2 FOR DETAILS OF STRUT REPACK PERFORMED GEAR SWING PER AMM 32-30-00 AFTER REPACK ALL CHKS GOOD. NO STRUT SHOWING ON NOSE GEAR PERFORMED STRUT REPACK PER JC#900-32-710-901. ALL CHKS GOOD OK SERVICE.
